# SDR FDEA200903241028

- Difficulty date: March 24, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 41,435 hours, 20,880 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: A5398674321000
- Condition: Bent
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INTERCOSTAL UPPER FLANGE IS BENT AT FRAME 86 AND STRINGER 39R REMOVED INTERCOSTAL AT FRAME 86 AND STRINGER 39R IAW SRM 51-40-21; PARA 6 AND 7.  INSTALLED INTERCOSTAL IAW SRM 51-40-21; PARA 6 AND 7 AND SRM 51-72-10.  APPLIED CIC IAW SRM 51-23-20.
